# SDR SWIA201333838

- Difficulty date: July 1, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 37,785 hours, 49,667 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN DE-PRESSURIZED IN AUTO MODE.  FLT#5625 REPLACED ELECTRO-PNEUMATIC OUTFLOW VALVE IAW AMM.  PN 2091G010800, SN ON 440, SN OFF 336
